# SDR CNMA20060020

- Difficulty date: August 13, 2006
- Submitted: October 25, 2006
- Operation: Air carrier
- Aircraft: N540AX
- Make and model: Doug DC-10-30
- Aircraft serial: 46595
- Aircraft time: 83,065 hours, 20,204 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 41447720
- Part serial: 64923
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERG LIGHT TEST FAILED AT PRE-FLIGHT.  T/S FOUND EMERGENCY LIGHT AT THE NR 4 DOORS INOP.  REMOVED AND REPLACED BATTERY POWER SUPPLY AT THE 4 DOORS.  OPS CHECK GOOD IAW 33-51.
